# SDR ASOA2013092009064

- Difficulty date: August 21, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 24,873 hours, 17,712 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD & AFT SIDE OF FRAME BS 295 CORRODED AT S27.   REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.
